Librium and Celxa anti-depressant together cause huge problem

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Tim Tam
Veteran Member


Date Joined May 2016
Total Posts : 727
   Posted 11/27/2016 7:04 PM (GMT -6)   
(I don't which forum to post this on, so I might post it on all 3, depression, anxiety and bi-polar.)

Just talked with someone last night who took both Librium tranquilizer and Celexa anti-depressant and she almost died from constipation.

She already had pancreatus, and the Librium (she was already taking the Celexa) attacked the pancreas, causing constipation over several days.

1. She went to the ER 3 times for severe back pain. They gave her Librium, and her chart on the screen said she was taking Celexa (uh, oh).

2. From Librium/Celexa combination, she went back to the same ER in an ambulance the next night for both back pain and now constipation (caused by the Librium/Celexa combination it's going to be found out.) They give her more Librium, which as it will turn out, is causing the constipation. Uh, oh.

3. The next night, she goes by ambulance to a different hospital ER for back pain and constipation, which it's going to be found out is caused by the Librium added to her already taking Celexa. They give her more Librium. Uh, oh.

She is now near death.

She calls and needs groceries and a laxative. She says she is so tired and throwing up she cannot knock flies off of her body.

Some person who saved her life goes to grocery store and buys groceries and a laxative. He takes them to her.

She takes the laxative and the food, and begins to improve, to the point she can go to the drug store to get a Llbrium script filled from the ER.

The female pharmacist saves her life again when she says,

"Librium doesn't go good with Celexa (which the pharmacist knew she was taking, because that's where she gets her scripts filled) and could attack an organ."

This individual said, it attacked her pancreas because she already has pancreatus and caused the constipation. If that pharmacist hadn't told her that, she would have taken more Librium, along with the Celexa, which could have been fatal.

Three doctors, two hospitals, all prescribing Lithium for a patient whose chart said was taking Celexa. Yeah, sometimes you just hit it lucky, and get a good pharmacist. And somebody who'll bring you some groceries and a laxative as you lay near death.

On rxlist.com, it says about some of the side affects of Celexa:

Common side effects of Celexa include
•constipation,
•nausea,
•diarrhea,
•upset stomach

Librium does not have those side effects. So it seems to be the combination of Celexa, which can cause constipation, and the Librium, which perhaps pushes up those same side effects a notch or two.

On the net search typing in: "Librium/Celexa constipation problems" and several other such wordings, brought up no responses.

Post Edited (Tim Tam) : 11/27/2016 10:55:19 PM (GMT-7)

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, April 30, 2017 8:57 AM (GMT -6)
There are a total of 2,801,963 posts in 307,673 threads.
View Active Threads


Who's Online
This forum has 150516 registered members. Please welcome our newest member, JocelynL6.
419 Guest(s), 12 Registered Member(s) are currently online.  Details
BETTY SUE, summer16, JocelynL6, Lymiemomster, searchinginla, ks1905, Old Mike, KellyR, Traveler, 04smd, straydog, Friend4you


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer